YB
BannerBanner

Melanotan nausea

Author
TrentReznik
Pro-Member
  • Total Posts : 5962
  • Reward points: 5564
  • Joined: 2005/04/30 23:34:00
  • Location: Black mesa facility Bedfordshire
  • Status: offline
2009/07/19 20:57:17 (permalink)

Melanotan nausea

Did my 1st MTII shot a few hours ago and I definately feel nauseous and my appetites shot ,not good after training ,will this side effect lessen or should I just shot before bed and when I wake up will it be gone?
 
My appetites been great for along time and being tanned is'nt worth screwing up my diet.
#1

3 Replies Related Threads

    1 Rep Max Designer bodybuilding clothing - built to last. Try our popular T-Shirts or our excellent Gym Vests
    Scott32
    Pro-Member
    • Total Posts : 5530
    • Reward points: 4733
    • Joined: 2005/10/20 21:17:57
    • Status: offline
    Re:Melanotan nausea 2009/07/19 21:10:26 (permalink)
    Do the shot befor bed mate normally sorts out any unwanted sides.

    #2
    0msin
    Senior Member
    • Total Posts : 181
    • Reward points: 2099
    • Joined: 2007/10/07 13:11:16
    • Location: Essex
    • Status: offline
    Re:Melanotan nausea 2009/07/19 21:22:10 (permalink)
    Hi T,

    Yes the nausea will go, your appetite should be fine after a while also, once your body is used to MTII it does become easier depending on dosage (im currently doing 20iu/wk 1shot) I am currently trying my shot before bed, I found the stiffys can be annoying & sometimes its difficault to sleep on, especially when its hot as your temp goes up with MTII anyway & sometimes a groggy feeling upon waking,

    Im sure its different for everyone but when i use it dureing the day i found have your morning meal/shake wotever then do your shot & keep busy works ok just the stuffys to deal with unfortunatly theres no getting away from them lol

    A suggestion for your appetite try taken your shot on you off day (if you have one)

    Humans were made to improve !

    #3
    Raven
    Pro-Member
    • Total Posts : 2399
    • Reward points: 11162
    • Joined: 2001/11/15 20:22:20
    • Location: The Bowery
    • Status: offline
    Re:Melanotan nausea 2009/07/22 14:26:39 (permalink)
    I'm currently running MT2 and found the sides this tiem arround very bad, had no appetite at all. Things got a lot better after a week or so then I felt fine apart from the odd headache.

    Oh and yeah take it beofre bed

    Come to think of it, i might check my chicks knicknacks when she comes home because my sex life has went massively down hill years ago

    ...................Quothe teh keyser soez..........Nevermore...............
    #4
    Jump to:
    ©2017 All content is copyright of MuscleTalk.co.uk and its use elsewhere is prohibited.
    (posting guidelines | privacy | advertise | earnings disclaimer | contact us | supported by)
    © 2017 APG vNext Commercial Version 5.5